# SDR 95ZZZX4196

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D2AF34C71
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D6100C71
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, HUB FOUND CRACKED IN BLADE SOCKET NR 2.  HUB HAS BEEN SCRAPPED.
